Affordable Access

Publisher Website

On the concavity of the consumption function with the time varying discount rate

Authors
Journal
Economics Letters
0165-1765
Publisher
Elsevier
Volume
117
Issue
1
Identifiers
DOI: 10.1016/j.econlet.2012.04.086
Keywords
  • Consumption Function
  • Concavity
  • Risk Tolerance

Abstract

Abstract In this paper, we consider a finite-horizon model with the time-additive utility and the time varying discount rate. With the assumption of the concavity of absolute risk tolerance, the concavity of the consumption function has been proved. This result significantly broadens the conclusion of Carroll and Kimball (1996) for the case of the HARA utility function.

There are no comments yet on this publication. Be the first to share your thoughts.